Open Journal of Applied Sciences

Vol.2 No.4BB(2012), Paper ID 26586, 606 pages

DOI:10.4236/ojapps.2012.24B032

 

New Approach to Approximate Circular Arc by Quartic Bezier Curve

 

Azhar Ahmad, Rohaidah Masri, Jamaluddin M. Ali

 

Nor’ashiqin Mohd Idrus Department of Mathematics Universiti Pendidikan Sultan Idris Tanjung Malim, Perak, Malaysia
Nor’ashiqin Mohd Idrus Department of Mathematics Universiti Pendidikan Sultan Idris Tanjung Malim, Perak, Malaysia
School of Mathematical Science Universiti Sains Malaysia Penang, Malaysia

 

Copyright © 2012 Azhar Ahmad, Rohaidah Masri, Jamaluddin M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ahmad, A. , Masri, R. and Ali, J. (2012) New Approach to Approximate Circular Arc by Quartic Bezier Curve. Open Journal of Applied Sciences, 2, 132-737. doi: 10.4236/ojapps.2012.24B032.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.